Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Intermittent armpit pain, chest pain, awful palpitations. shortness of breath, jaw pain, dizzy spells, ear popping. Cause and cure?

I have had pain in my right armpit, not central more above the breast in the tendon for a couple of years. Its on and off and can be quite aweful. For the last couple of months it has been radiating out towards my chest. I can have chest pain and awful palpitations, with shortness of breath independant from the armpit pain,.Can get both together. I get dizzy spells too. Also, I have the most painful left side jaw pain, which incorprates the ear and under the jaw, with clicking and popping. The jaw pain makes it difficult to hold my mouth closed.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
you have alleries and miht allergic sinusitis as there are many symptomps suggesting this
the pnd can cause all the symptomps in chest shortness of breath and ear and jaw pain
get tretment after consulting ent doctor
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor